# SDR TSAA200033029

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8731001511
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED RIGHT WING EXIT IDENTIFIER LIGHT ASSY DUE TO CRACKED COVER.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
